MAUDE Adverse Event Report: ACIST MEDICAL SYSTEMS, INC. ACIST; INJECTOR AND SYRINGE, ANGIOGRAPHIC

ACIST MEDICAL SYSTEMS, INC. ACIST; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number CVI
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 09/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient age and birthdate unknown.The acist angiographic injection system, model cvi, system serial number (b)(4) was not returned for evaluation.The consumable kits used during the event were discarded and the lot numbers are not known.The system will not be returned for investigation and the cine-angiogram images are not available for clinical assessment.The doctor performing the procedure stated he accidently injected air due to not clearing the y-connector.The instructions for use have been reviewed and no inadequacies were identified regarding warnings, contraindications, and the directions/conditions for the use of the device.This report is considered closed.
 
Event or Problem Description
During a percutaneous coronary intervention (pci) procedure, and after a guiding catheter replacement, a couple of cc's of air was injected into the patient.The doctor was using a teleflex y connector and forgot to bleed back the y connector.The ecg showed elevated st segment changes and the patient recovered the same day.

Brand Name
ACIST
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
ACIST MEDICAL SYSTEMS, INC.
7905 fuller road
eden prairie MN 55344
MDR Report Key12583796
Report Number2134243-2021-00017
Device Sequence Number19732463
Product Code DXT
UDI-Device Identifier10841716101875
UDI-Public(01)10841716101875(11)201205
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K010390
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCVI
Device Catalogue Number014657
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date10/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TELEFLEX Y-CONNECTOR
Outcome Attributed to Adverse Event Life Threatening;
Patient Age65 YR